MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. CANNULATED POLYAXIAL SCREW 6.5MM X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ZIMMER BIOMET SPINE, INC. CANNULATED POLYAXIAL SCREW 6.5MM X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 824M6540
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that intra-operatively, when attempting to insert the set screw into the right s1 pedicle screw, cross-threading occurred.The screw was upsized and replaced; however, although the rod and set screw were inserted, the screw came out of the bone.As a result, it was decided not to fix s1 and no screw was placed in the right s1.L3¿s1 fixation was planned, however fixation was completed from l3 to l5.There was a 45 minute delay but no other patient impact.This is report one of three for this event.

Brand Name
CANNULATED POLYAXIAL SCREW 6.5MM X 40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25196474
Report Number3012447612-2026-00129
Device Sequence Number16095653
Product Code NKB
UDI-Device Identifier03662663237246
UDI-Public(01)03662663237246
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203507
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number824M6540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VITAL MIS ROD 5.5X100MM (815M1110)
Patient SexUnknown
Patient EthnicityNon Hispanic